# SDR QXEA200501767

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 9,906 hours, 7,260 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON PUSHBACK FOR FLIGHT 4327, RECEIVED A NR 1 GENERATOR OFF CAUTION MESSAGE.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 24-11-1B.  AIRCRAFT RETURNED TO SERVICE.  IN BOI MAINTENANCE REPLACED THE NR 1 IDG WITH NO HELP, ALSO THE NR 1 GCU WITH NO HELP.  MEL CONTINUED.  AIRCRAFT RETURNED TO SERVICE.
